# SDR HALA0600688

- Difficulty date: September 1, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,616 hours, 29,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E WS 530 LWR T/E PANEL SUPPORT BRACKET CRACKED IN RADUS OB SIDE OF IB AILERON OB SUPPORT FITTING.  ACCESSED LOWER T/E PANEL FASTENERS AND REMOVED CRACKED BRACKET JUST OB OF AILERON SUPPORT FITTING. FABRICATED REPLACEMENT BRACKET FROM 7075-0 BARE SHEET .080 IAW DRAWING AND SRM 51-40-02, ROOTED FOR HEAT TREAT.RECEIVED SERVICABLE BRACKET WITH DRILLED HOLES IN BRACKET IAW SRM 51040-05, APPLIED ALODINE AND PRIMER IAW M/M 5121-04 AND 51-21-02, AND INSTALLED SERVICABLE BRACKET IAW 51-40-02.INSTALLED ON T/E PANEL FASTENER IAW OHM 20-50-01.
